W. Adams and P. Loustaunau, An introduction to Gröbner Bases, Graduate studies in mathematics

A. Aramova and J. Herzog, Koszul Cycles and Eliahou???Kervaire Type Resolutions, Journal of Algebra, vol.181, issue.2, pp.347-369, 2000.
DOI : 10.1006/jabr.1996.0124

URL : http://doi.org/10.1006/jabr.1996.0124

M. Auslander and D. , Buchsbaum, Groups, rings, modules, Harper and Row, 1974.

L. B?-adescu and G. Valla, Grothendieck???Lefschetz theory, set-theoretic complete intersections and rational normal scrolls, Journal of Algebra, vol.324, issue.7, pp.1636-1655, 2010.
DOI : 10.1016/j.jalgebra.2010.05.034

M. Boij and J. Södeberg, Graded Betti numbers of Cohen-Macaulay modules and the multiplicity conjecture, J. London Math.Soc, issue.2, pp.78-85, 2008.

W. Bruns and J. Herzog, Semigroup rings and simplicial complexes, Journal of Pure and Applied Algebra, vol.122, issue.3, pp.185-208, 1997.
DOI : 10.1016/S0022-4049(97)00051-0

URL : http://doi.org/10.1016/s0022-4049(97)00051-0

D. Eisenbud, Commutative algebra with a view toward algebraic geometry, Graduate Text in Mathematics, 1995.

D. Eisenbud, The geometry of syzygies, Graduate Text in Mathematics, 2000.

D. Eisenbud, G. Fløoystad, and J. Weyman, The existence of pure free resolutions, Annales de l'Institut Fourier, pp.61-905, 2011.

D. Eisenbud, M. Green, K. Hulek, and S. Popescu, Restricting linear syzygies algebra and geometry, Composition Math, pp.1460-1478, 2005.

K. Eto, Binomial arithmetical rank of lattice ideals, manuscripta math, pp.455-463, 2002.

O. Fernández-ramos and P. Gimenez, First Nonlinear Syzygies of Ideals Associated to Graphs, Communications in Algebra, vol.37, issue.6, pp.1921-1933, 2009.
DOI : 10.1080/00927870802226205

R. Fröberg, On Stanley-Reisner rings, Topics in Algebra, pp.57-70, 1990.

R. Gilmer, Commutative semigroup rings, 1984.

M. Green and R. Lazarsfeld, On the projective normality of complete linear series on an algebraic curve, Inventiones Mathematicae, vol.274, issue.1, pp.73-90, 1986.
DOI : 10.1007/BF01388754

M. Green and R. Lazarsfeld, Some results on the syzygies of finite sets and algebraic curves, Compos. Math, vol.67, pp.301-314, 1988.

H. M. Lam and M. Morales, Binomial extension of simplicial ideals

H. M. Lam and M. Morales, Fiber cones of codimension 2 lattice ideals, Com. Alg, vol.37, pp.1-31, 2009.

J. Harris, Algebraic geometry a first course, 1992.

J. Herzog and M. , On the Betti numbers of finite pure linear resolutions, Comm. algebra, vol.12, pp.13-141627, 1984.

T. Hibi, Buchsbaum Complexes with Linear Resolutions, Journal of Algebra, vol.179, issue.1, pp.127-136, 1996.
DOI : 10.1006/jabr.1996.0006

URL : http://doi.org/10.1006/jabr.1996.0006

L. T. Hoa, On minimal free resolutions of projective varieties of degree = codimension + 2, Journal of Pure and Applied Algebra, vol.87, issue.3, pp.241-250, 1993.
DOI : 10.1016/0022-4049(93)90112-7

M. Hochster, Cohen-Macaulay rings, combinatorics and simplicial complexes, in " Ring Theory II, pp.171-223, 1977.

J. Howie, Fundamentals of semigroup theory, 1955.

H. Matsumura, Commutative ring theory, 1990.
DOI : 10.1017/CBO9781139171762

M. Morales, Simplicial ideals, 2-linear ideals and arithmetical rank, Journal of Algebra, vol.324, issue.12, pp.3431-3456, 2010.
DOI : 10.1016/j.jalgebra.2010.08.025

URL : http://doi.org/10.1016/j.jalgebra.2010.08.025

J. Munkres, Elements of algebraic Topoloy, 1984.

D. G. Northcott, Finite free resolutions, 1976.
DOI : 10.1017/CBO9780511565892

S. Petrovi´cpetrovi´c, On the Universal Gr??bner bases of varieties of minimal degree, Mathematical Research Letters, vol.15, issue.6, pp.1211-1221, 2008.
DOI : 10.4310/MRL.2008.v15.n6.a11

R. Stanley, Combinatorics and commutative algebra, Progress in Mathematics, vol.2, issue.41, 1996.
DOI : 10.1007/978-1-4899-6752-7

B. Sturmfels, Gröbner bases and convex polytopes, 1996.
DOI : 10.1090/ulect/008

V. W. Vasconcelos, Introducción a la teoría de sicigias, Instituto Politécnico Nacional, 1982.